# SDR 06FDEA1670

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INBOARD HINGE (WING SIDE) ACTUATOR ATTACHMENT INBOARD BORE OF OUTBOARD FLAP IN RIGHT WING.  REPAIRED AS PER CMM 57-44-08 PAGE 602-607 AND EA 1-5750-94697.
